[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Mathematical Researches 2021, 6(4): 0-0 Back to browse issues page
Estimation of Parameters for a Generalized Hypergeometric Distribution Generated by Birth-Death Processes
Davood Farbod Dr.
Quchan University of Technology , d.farbod@gmail.com
Abstract:   (106 Views)
In this paper, we consider a three parametric regularly varying generalized Hypergeometric distribution which have been generated by Birth-Death process for describing phenomena in bioinformatics (Danielian and Astola, 2006). Under satisfying some conditions, we obtain the system of likelihood equations which its solution coincides with the maximum likelihood estimators. The given maximum likelihood estimators are the same as some moment estimators.
Moreover, an approximate computation of the maximum likelihood estimations for the unknown parameters is given. Using MCMC, simulation studies are proposed.
Finally, in order to present applications, some real data sets in bioinformatics are fitted with the model. Based on some important criterions, this model is compared with four other discrete distributions in bioinformatics. We see that the generalized Hypergeometric distribution provides a better fit than four other discrete distributions.
 
Keywords: Generalized Hypergeometric Distribution, Birth-Death Process, Bioinformatics, Maximum Likelihood Estimation, Markov Chain Monte Carlo (MCMC)
     
Type of Study: Original Manuscript | Subject: stat
Received: 2019/03/11 | Accepted: 2019/06/17 | Published: 2021/01/29 | ePublished: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farbod D. Estimation of Parameters for a Generalized Hypergeometric Distribution Generated by Birth-Death Processes. Mathematical Researches. 2021; 6 (4)
URL: http://mmr.khu.ac.ir/article-1-2927-en.html


Volume 6, Issue 4 (Vol. 6, No. 4 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 30 queries by YEKTAWEB 4227